MathSciNet Relay Station
MathSciNet bibliographic data
MR2744193 (2011k:11118) 11M32
Bradley, David M.; Zhou, Xia On Mordell-Tornheim sums and multiple zeta values. Ann. Sci. Math. Québec 34 (2010), no. 1, 15–23.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement